Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
Mark,I've been adjusting my Lotronex dose for several weeks now. The initial 1 mg twice a day coincided with the following: C, cramping,heartburn, maybe headache and and maybe nausea.I've cut (literally) the dose to 1/4 tablet twice a day, and have slight C, but no other symptoms. Happily, my gut seems a lot better, without D, and without any particular awareness of rumblings, etc. I also don't have the urgency to get to the head immediately as soon as I feel any urge for a BM. I have no idea whether some or all of this is placebo effect (which I'm sure I've had before) or spontaneous subsiding of my IBS-D, which I've also had before. Until I've been on this stuff in whatever dose it seems to take for at least several months, I'm not going to draw even preliminary conclusions.Fortunately for me, my wife is very gregarious and we wind up doing lots of social things, many of which put pressure on me, usually handled by Lomotil. She'll put me to the test!I hope it works out for you.joe
 
G

·
Discussion Starter · #3 ·
Mark,I agree that 1/4 pill sounds ridiculous, and that it might all be placebo effect, but I'm going to stick with Lotronex. I'll increase the dose if I have to, up to tolerance. I'll have a lot of IBS-D provoking experiences over the next few weeks, and time generally tells. My previous experiences with various remedies ultimately foundered when faced with all the stresses, like foods, social situations, etc. So far I've done real well with my AM drive to work, which has often been a nightmare.I think it's way too early to say that there is any benefit from the drug. So far things are going OK. Tune back in on July 10!
 
1 - 3 of 3 Posts
Top